# SDR UPS04441983

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Nr 4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - LEFT NR 4 DOOR CUTOUT FWD LOWER BET S24-25L, CUTOUT REVEAL FOUND CRACK AS MARKED.  CUTOUT REVEAL REPAIRED AS PER SRM 53-10-04 FIG 84 AND HX RS R-53-62-35110, CRACKS STOPPED AT FASTENER HOLE FROM EDGE CONFIRMED BY NDT INSPECTION, SURROUNDING STRUCTURE IS CORROSION & DAMAGE FREE AFTER INSPECTED UPS ENGINEERING FILE 747-53-20171.
